U.S. doctors online nowAsk doctors free
Fort Lauderdale, FL
A 22-year-old male asked:

I didn't inform my doctor that i think the lisinopril was causing dizziness/faint. now its worse that i stopped. i now have symptoms of social anxiety?

2 doctor answers3 doctors weighed in
Dr. Nayla Mumneh
Allergy and Immunology 30 years experience
Lisinopril: I assume you have high blood pressure. Stopping Lisinopril without consulting your doctor may not have been the best thing you did, as probably your blood pressure is high now and it is making you feel dizzy. It will not affect your ability to socialize. Please check your blood pressure asap and get it fixed.
Dr. Donald Jacobson
A Verified Doctoranswered
41 years experience
Possible: Lisinopril has as one of its actions the lowering if norepinephrine levels. If they rebound, it could make you feel socially anxious, kind of like what happens when someone with social anxiety is given too high of a dose of the noradrenergic antidepression medication like Norpramin or pamelor (nortriptyline). When that happens, the patient becomes panicky and the social anxiety worsens temporarily until a new equilibrium is established with the medication.Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.